PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Zero-density estimate for modular form $L$-functions in weight aspect

Volume 154 / 2012

Bob Hough Acta Arithmetica 154 (2012), 187-216 MSC: Primary 11M41; Secondary 11M26. DOI: 10.4064/aa154-2-6

Authors

  • Bob HoughDepartment of Mathematics
    Stanford University
    450 Serra Mall
    Stanford, CA 94305, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image